English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Universality of multiplicative infinite loop space machines

MPS-Authors
/persons/resource/persons235364

Groth,  Moritz
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235894

Nikolaus,  Thomas
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

Gepner_Universality_oa_2015.pdf
(Any fulltext), 407KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Gepner, D., Groth, M., & Nikolaus, T. (2015). Universality of multiplicative infinite loop space machines. Algebraic & Geometric Topology, 15(6), 3107-3153. doi:10.2140/agt.2015.15.3107.


Cite as: http://hdl.handle.net/21.11116/0000-0004-132D-5
Abstract
There is no abstract available